| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, lens was explanted at secondary procedure due decentered iol.The clinical reason was reported to be decentered iol.The iol was replaced with unspecified lens approximately one month after initial procedure.Additional information was requested.